# SDR DALA13046933141

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA LT SIDE BETWEEN FRAMES 69 - 70, S23L SHEAR PLATE CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM.  R & R SHEAR PLATE,  IAW DWG 53474180 & SRM 51-42-11.
